Speeds of discontinuity waves in turbulentsuperfluids

Risultato della ricerca: Chapter

Abstract

In this work, using a hydrodynamical model previously formulated,the possible modes of propagation of discontinuity waves inturbulent superfluids are studied in the nonlinear regimes. Thefield equations are written down, then the wave speeds aredetermined in a constant state.
Lingua originaleEnglish
Titolo della pubblicazione ospiteBollettino di Matematica pura e applicata, volume V
Pagine71-78
Numero di pagine8
Stato di pubblicazionePublished - 2012

Fingerprint

discontinuity
propagation

Cita questo

Ardizzone, L. (2012). Speeds of discontinuity waves in turbulentsuperfluids. In Bollettino di Matematica pura e applicata, volume V (pagg. 71-78)

Speeds of discontinuity waves in turbulentsuperfluids. / Ardizzone, Lucia.

Bollettino di Matematica pura e applicata, volume V. 2012. pag. 71-78.

Risultato della ricerca: Chapter

Ardizzone, L 2012, Speeds of discontinuity waves in turbulentsuperfluids. in Bollettino di Matematica pura e applicata, volume V. pagg. 71-78.
Ardizzone L. Speeds of discontinuity waves in turbulentsuperfluids. In Bollettino di Matematica pura e applicata, volume V. 2012. pag. 71-78
Ardizzone, Lucia. / Speeds of discontinuity waves in turbulentsuperfluids. Bollettino di Matematica pura e applicata, volume V. 2012. pagg. 71-78
@inbook{e906ecad874147818677e4532094a896,
title = "Speeds of discontinuity waves in turbulentsuperfluids",
abstract = "In this work, using a hydrodynamical model previously formulated,the possible modes of propagation of discontinuity waves inturbulent superfluids are studied in the nonlinear regimes. Thefield equations are written down, then the wave speeds aredetermined in a constant state.",
author = "Lucia Ardizzone",
year = "2012",
language = "English",
isbn = "978-88-548-6024-7",
pages = "71--78",
booktitle = "Bollettino di Matematica pura e applicata, volume V",

}

TY - CHAP

T1 - Speeds of discontinuity waves in turbulentsuperfluids

AU - Ardizzone, Lucia

PY - 2012

Y1 - 2012

N2 - In this work, using a hydrodynamical model previously formulated,the possible modes of propagation of discontinuity waves inturbulent superfluids are studied in the nonlinear regimes. Thefield equations are written down, then the wave speeds aredetermined in a constant state.

AB - In this work, using a hydrodynamical model previously formulated,the possible modes of propagation of discontinuity waves inturbulent superfluids are studied in the nonlinear regimes. Thefield equations are written down, then the wave speeds aredetermined in a constant state.

UR - http://hdl.handle.net/10447/76073

M3 - Chapter

SN - 978-88-548-6024-7

SP - 71

EP - 78

BT - Bollettino di Matematica pura e applicata, volume V

ER -